I Got My First Depo Shot On October 27Th And I've Had Unprotected Sex Three Times Since (November And Twice On December 7Th) Since My first Shot I've Not Had My Period. After My Last Time Having Sex My Boyfriend Ejaculated In Me And To Be Safe I Took The Plan B Pill. The Whole Time I've Been On The Shot I've Not Had My Period And Lately I've Been Cramping A Bit And Had Dark Brown Discharge. Could I Be Pregnant???
Oh dear lord. You should not have taken the plan b. You do not ovulate when you have the shot. There is no egg. That means he can't get you pregnant. All plan b does is delay ovulation but you don't ovulate. You have a less than a 1%:chance of pregnancy. The plan b is screwing up your cycle and you will have bleeding. Its just a side effect. Don't forget to vat your next one. It should be due soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2013 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 3 Sep 2015 • 1 answer
Posted 23 Jul 2016 • 1 answer
Posted 17 Aug 2016 • 1 answer